# SDR SWAA2022022192836

- Difficulty date: July 6, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR STRUCTURE; INTERCOSTAL ANGLE; COMMON TO FWD SHIELD HAS CORROSION BS767 TO BS787; RBL20 / REMOVED AND REPLACED FOR A NEW INTERCOSTAL ANGLE ON AFT CARGO BAY FLOOR STRUCTURE COMMON TO FWD SHIELD BS767 TO 787; RBL 20 I.A.W. SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG NO 146A8123
